Home · Glenmark Pharmaceuticals Ltd · Alex Syrup 50ml

Alex Syrup 50ml

Drug brand named Alex Syrup 50ml is manufactured by Glenmark Pharmaceuticals Ltd and mainly contents the generic drug Chlorpheniramine.
Package: 1 x 1

Active Ingredients of Alex Syrup 50ml

Chlorpheniramine 4mg Guaiphenesin 50mg Phenylephrine 25mg

Can we use Alex Syrup 50ml during pregnency

Pregnancy C Animal reproduction studies have shown an adverse effect on the fetus and there are no adequate and wellcontrolled studies in humans but potential benefits may warrant use of the drug in pregnant women despite potential risks

Can we use Alex Syrup 50ml during lactation

Lactation L3 There are no controlled studies in breastfeeding women however the risk of untoward effects to a breastfed infant is possible or controlled studies show only minimal nonthreatening adverse effects Drugs should be given only if the potential benefit justifies the potential risk to the infant

For what type of diseases Alex Syrup 50ml may be prescribed

Allergic conditions Adjunct in the emergency treatment of anaphylactic shock

What are the known Side Effects of Alex Syrup 50ml

Nausea stomach upset skin rash acute toxicity

Precautions before taking Alex Syrup 50ml

Before using this medication tell your doctor or pharmacist of all prescription and nonprescriptionherbal products you may use especially of antihistamines applied to the skin such as diphenhydramine cream ointment spray antispasmodics eg atropine belladonna alkaloids MAO inhibitors isocarboxazid linezolid methylene blue moclobemide phenelzine procarbazine rasagiline selegiline tranylcypromine drugs for Parkinsons disease eg anticholinergics such as benztropine trihexyphenidyl scopolamine tricyclic antidepressants eg amitriptyline Tell your doctor or pharmacist if you also take drugs that cause drowsiness such as certain antihistamines eg diphenhydramine antiseizure drugs eg carbamazepine medicine for sleep or anxiety eg alprazolam diazepam zolpidem muscle relaxants narcotic pain relievers eg codeine psychiatric medicines eg chlorpromazine risperidone amitriptyline trazodone Check the labels on all your medicines eg coughandcold products because they may contain drowsinesscausing ingredients Ask your pharmacist about the safe use of those products

Significance of Alex Syrup 50ml

Chlorpheniramine is an antihistamine used to relieve symptoms of allergy hay fever and the common cold These symptoms include rash watery eyes itchy eyesnosethroatskin cough runny nose and sneezing This medication works by blocking a certain natural substance histamine that your body makes during an allergic reaction By blocking another natural substance made by your body acetylcholine it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose

06.03.2013. 02:42


    Related Topics